Nihonkai Mathematical Journal

Convergent theorems and $L^{P}$ -selections for Banach-valued $Multifunctions^{*}$ )

H. C. Lai and J. C. Lee

Full-text: Open access

Article information

Source
Nihonkai Math. J., Volume 4, Number 2 (1993), 163-180.

Dates
First available in Project Euclid: 13 May 2010

Permanent link to this document
https://projecteuclid.org/euclid.nihmj/1273779983

Mathematical Reviews number (MathSciNet)
MR1258946

Zentralblatt MATH identifier
0957.28501

Citation

Lai, H. C.; Lee, J. C. Convergent theorems and $L^{P}$ -selections for Banach-valued $Multifunctions^{*}$ ). Nihonkai Math. J. 4 (1993), no. 2, 163--180. https://projecteuclid.org/euclid.nihmj/1273779983


Export citation